# SDR C2XA02SH153

- Difficulty date: December 20, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,263 hours, 8,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: 14521725103
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK SILL FOWARD OF SERVICE DOOR WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED SILL IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
